A 21-year-old female asked:
Disclaimer

took plan b then got a normal period a week later. now 3.5 weeks later having spotting, with cramps. is it just a light period?

3 doctor answers
Dr. Liesa Harte
28 years experience Family Medicine
Spotting: It sounds like it.
Answered on Jul 10, 2014
Dr. Oscar Novick
57 years experience Pediatrics
Plan B : Yes, it could be a light period
Answered on Jul 10, 2014
Dr. Nela Cordero
53 years experience Pediatrics
MENSTRUATION: It looks like the mens. Is noted almost a month after your regular period .
Answered on Jul 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
May be normal: Taking Plan B (or any other emergency contraceptive pill) can alter the timing of the current cycle and of the upcoming cycle. One should check a home ... Read More
A 16-year-old female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: Yes. Cramping and spotting are common side-effects after taking Plan B
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Menstrual Periods: No. First you did not in any way need a morning after pill for a sexual encounter during your normal menstrual period. One cannot get pregnant during ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month